# SDR SWAA2024092424888

- Difficulty date: August 12, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Structure
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 294.5 PLUS 8.5 INCHES; LBL 55 FWD GALLEY AND LAV 2024-512212<[01] REPLACED INNER CHORD LOCATED BS 270 TO BS 360 AND LBL 56 FWD GALLEY AREA IAW B737-800 SRM 51-40-02; DWG: 141A8110; REV: A; SHEET: 9 AND DWG: 141A8110; REV: -; SHEET: 11. SEE INDIVIDUAL SIGN OFF BELOW.;[02] JOB COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW. RII
